IEEE - Institute of Electrical and Electronics Engineers, Inc. - Exponential stabilizability for a class of the singular distributed parameter control systems

2010 Chinese Control and Decision Conference (CCDC)

Author(s): Shaojie Li ; Jiangshu Wang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2010
Conference Location: Xuzhou, China, China
Conference Date: 26 May 2010
Page(s): 662 - 666
ISBN (CD): 978-1-4244-5182-1
ISBN (Paper): 978-1-4244-5181-4
DOI: 10.1109/CCDC.2010.5498928
Regular:

Exponential stabilizability for a class of the singular distributed parameter control systems was discussed in Hilbert space via functional analysis and the theory of GE-semigroup. The necessary... View More

Advertisement